# SDR AALA981509

- Difficulty date: August 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N731AA
- Make and model: Boeing 727227
- Aircraft serial: 20738
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Ws 124
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CHORD ANGLE CRACKED 3 INCHES FORWARD OF NR 7 SPOILER CASTING.  CUT OUT DAMAGED SECTION OF LOWER CHORD ANGLE AND SPLICED IN NEW SECTION PER SRM 51-40-4.  (M)
